Return level bounds for discrete and continuous random variables
No abstract is available for this item.
Volume (Year): 18 (2009)
Issue (Month): 3 (November)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=120411|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Einmahl, J.H.J. & Mason, D.M., 1988. "Laws of the iterated logarithm in the tails for weighted uniform empirical processes," Other publications TiSEM d5a5a8d5-c060-4344-9675-2, Tilburg University, School of Economics and Management.
- Li, Deli & Bhaskara Rao, M. & Tomkins, R. J., 2001. "The Law of the Iterated Logarithm and Central Limit Theorem for L-Statistics," Journal of Multivariate Analysis, Elsevier, vol. 78(2), pages 191-217, August.
When requesting a correction, please mention this item's handle: RePEc:spr:testjl:v:18:y:2009:i:3:p:584-604. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.